3 weeks out and Gaining What ?????
I almost feel as If Is this really gonna happen for me ?
I have heard of this happening. Just keep doing what your Dr has told you and make sure that you let your surgeon's office know what's happening regarding the change in your meds and the temporary weight gain. Make sure that you are staying hydrated, getting in your protein, and walking. I had something similar happen to me where I lost for a few days and then hit a wall (and actually that's not all that uncommon). My Dr told me to just stay with the program and then the weight would start to come off again and it did. He said that I could expect that my weight would drop and stop like stairs, instead of sliding off and he was right.
Call your Dr's office and hang in there. You're doing fine and a year from now you'll be amazed at the difference.
All the best,
ObesityHelp Coach and Support Group Leader
High-264, Current-148, Goal-145